A theory of the functional equations of Maljužinec. III. In homogeneous functional equations. General theory
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1077-1088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a14,
author = {A. A. Tuzhilin},
title = {A theory of the functional equations of {Malju\v{z}inec.} {III.} {In} homogeneous functional equations. {General} theory},
journal = {Differencialʹnye uravneni\^a},
pages = {1077--1088},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a14/}
}
TY - JOUR AU - A. A. Tuzhilin TI - A theory of the functional equations of Maljužinec. III. In homogeneous functional equations. General theory JO - Differencialʹnye uravneniâ PY - 1971 SP - 1077 EP - 1088 VL - 7 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_6_a14/ LA - ru ID - DE_1971_7_6_a14 ER -
A. A. Tuzhilin. A theory of the functional equations of Maljužinec. III. In homogeneous functional equations. General theory. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1077-1088. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a14/